Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jallenbecker

Weird Condition with seemingly no answer

I'm a 25 year old guy. A few years ago I was breaking out and Dr. put me on Minocycline. I was on that for a little over a year when I began getting strange pimples around my orbital bone...eyebrow and temple area. I don't have any other acne, but the acne in that spot is really bad...both sides. The acne seems to alternate left to right and has been with me for a few years now. Nothing I've tried has worked. The acne hurts when it first forms then fills with blood and pus. I really have no answers for this. I've researched a condition called gram negative folliculitis, but my dermatologist has twice told me "it's a one in a million shot" that is the case...though I've been arguing that symptoms are strikingly similar. I'm on Duricef now (started two weeks ago) coupled with Retin A and there is no improvement. I've tinkered with vitmans, diet...all kinds of stuff...anyone ever have this or know what might work? I'm going to look into Accutane, but can't get it as I'm on a grad school internship right now and the doctor here won't prescribe it because I won't be here for five months..anything I can do in the interim?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×